Alert archive / Kentucky / Tornado Warnings in 2014

Tornado Warning 17, NWS Jackson, KY

July 27, 2014McCreary County, Pulaski County, Wayne County, Kentucky

NWS Jackson, KY issued this tornado warning at Jul 27, 2014, 5:10 PM EDT for McCreary County, Pulaski County, Wayne County, Kentucky. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2014, 5:10 PM EDT (21:10 UTC)
Expired
Jul 27, 2014, 5:45 PM EDT
In force
35 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties McCreary County, KY, Pulaski County, KY, Wayne County, KY

The radar

The Knoxville radar (KMRX), 124 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 5:40 PM EDTHAIL 1.753 N Whitley City, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:00 PM EDTTornado WatchSPC11 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1964 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1964 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.7
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WFUS53 KJKL 272110
TORJKL
KYC147-199-231-272145-
/O.NEW.KJKL.TO.W.0017.140727T2110Z-140727T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
510 PM EDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTH CENTRAL PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHERN WAYNE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 545 PM EDT

* AT 508 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR BETSEY...AND MOVING EAST AT 45 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL BE NEAR...
  DELTA AND KIDDER AROUND 515 PM EDT.
  DENNEY AND RITNER AROUND 520 PM EDT.
  PARKERS LAKE AND WIBORG AROUND 530 PM EDT.
  BEULAH HEIGHTS AND HONEYBEE AROUND 535 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3661 8432 3684 8496 3700 8481 3687 8436
TIME...MOT...LOC 2110Z 289DEG 40KT 3690 8474

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

GREIF
2 follow-up statements
983 
WWUS53 KJKL 272124
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
524 PM EDT SUN JUL 27 2014

KYC199-272134-
/O.CAN.KJKL.TO.W.0017.000000T0000Z-140727T2145Z/
PULASKI KY-
524 PM EDT SUN JUL 27 2014

...THE TORNADO WARNING FOR SOUTH CENTRAL PULASKI COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3676 8473 3690 8468 3688 8459 3687 8458
      3688 8456 3682 8435 3681 8436 3676 8434
      3665 8432 3661 8432
TIME...MOT...LOC 2124Z 289DEG 40KT 3679 8460

$$

KYC147-231-272145-
/O.CON.KJKL.TO.W.0017.000000T0000Z-140727T2145Z/
MCCREARY KY-WAYNE KY-
524 PM EDT SUN JUL 27 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL WAYNE AND
CENTRAL MCCREARY COUNTIES UNTIL 545 PM EDT...

AT 521 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR RITNER...AND MOVING EAST AT 45 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL BE NEAR...
  WIBORG AND PARKERS LAKE AROUND 530 PM EDT.
  MARSHES SIDING AND WHITLEY CITY AROUND 535 PM EDT.
  PINE KNOT AROUND 540 PM EDT.
  HOLLYHILL AROUND 545 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3676 8473 3690 8468 3688 8459 3687 8458
      3688 8456 3682 8435 3681 8436 3676 8434
      3665 8432 3661 8432
TIME...MOT...LOC 2124Z 289DEG 40KT 3679 8460

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

GREIF
647 
WWUS53 KJKL 272140
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
540 PM EDT SUN JUL 27 2014

KYC147-231-272150-
/O.EXP.KJKL.TO.W.0017.000000T0000Z-140727T2145Z/
MCCREARY KY-WAYNE KY-
540 PM EDT SUN JUL 27 2014

...THE TORNADO WARNING FOR EAST CENTRAL WAYNE AND CENTRAL MCCREARY
COUNTIES WILL EXPIRE AT 545 PM EDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

LAT...LON 3676 8473 3690 8468 3688 8459 3687 8458
      3688 8456 3682 8435 3681 8436 3676 8434
      3665 8432 3661 8432
TIME...MOT...LOC 2140Z 289DEG 40KT 3673 8439

$$

RICHEY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Jul 27, 4:41 PM EDT, 29 minutes earlier.

Area forecast discussion, Jul 27, 4:41 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
441 PM EDT SUN JUL 27 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 440 PM EDT SUN JUL 27 2014

SEVERE WEATHER EVENT WAS ONGOING DURING THE AFTERNOON. MAIN THREAT
HAS BEEN LARGE HAIL...WITH REPORTS UP TO SOFTBALL SIZE SO FAR. MODELS
HAVE NOT HANDLED THE CONVECTIVE DEVELOPMENT WELL AT ALL TODAY. HAVE
HIGHLIGHTED THE CURRENT RADAR ACTIVITY FOR HIGH POPS...BLENDING TO
POPS FOR TONIGHT WHICH ARE HIGHEST IN THE SOUTHEAST...WHERE THE
THREAT OF PRECIP PERSISTS THE LONGEST TONIGHT BEFORE STABILIZATION
TAKES PLACE FROM NW TO SE. SEVERE WX THREAT WILL PERSIST INTO THIS
EVENING...WITH STRONG INSTABILITY AND AMPLE SHEAR. THE SHEAR WILL
BECOME LESS DIRECTIONAL AND MORE SPEED AS TIME GOES BY. IN
ADDITION...VERY DRY AIR WILL BE PRESENT IN THE MID LEVELS. THESE
FACTORS WOULD SUGGEST HAIL CONTINUING TO BE THE MOST SIGNIFICANT
THREAT. HOWEVER...WITH STORMS BEING MORE SURFACE BASED LATE IN THE
DAY NOW...WINDS AND EVEN TORNADOES STILL NEED TO BE CONSIDERED.

THE SURFACE COLD FRONT WILL PASS SOUTHEAST OUT OF OUR AREA OVERNIGHT.
RESIDUAL LOW LEVEL MOISTURE WILL STILL BE GETTING SCOURED AWAY ON
MONDAY. FORECAST SOUNDINGS WOULD STILL ALLOW FOR SOME SHOWERS TO POP
UP ON MONDAY AFTERNOON AND INTO THE EVENING. THIS WOULD BE MORE
PROBABLE IN THE NE PART OF THE AREA WHERE MID LEVEL TEMPS WILL BE
COOLEST. MID LEVEL TEMPS MAY PREVENT ANY PRECIP IN OUR FAR SW...AND
WILL LIKELY PREVENT THUNDER ELSEWHERE. ANY PRECIP WILL DIE OUT MONDAY
NIGHT AS HEATING IS LOST AND THE MID LEVEL CAP STRENGTHENS.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 256 PM EDT SUN JUL 27 2014

THE MODELS START OUT IN VERY GOOD AGREEMENT WITH AN UPPER LOW OVER
HUDSON BAY WITH AN UPPER TROUGH EXTENDING SOUTH ACROSS WEST VIRGINIA
TO FLORIDA. THERE IS AN UPPER HIGH CENTER OVER WEST TEXAS WITH AN
UPPER RIDGE EXTENDING INTO ALBERTA. AT THE SURFACE...THE BACK END OF
THE PREVIOUS SYSTEM WILL ALREADY BE THROUGH THE AREA. THE UPPER LOW
WILL STAY QUASI STATIONARY AND WITH TIME THE UPPER TROUGH RETROGRADES
A LITTLE TO THE WEST. THIS TYPE OF PATTERN IS CONDUCIVE FOR MCS
DEVELOPMENT TO POSSIBLY THEN MOVE ACROSS THE AREA AS SHORT WAVES MOVE
DOWN THE BACK SIDE OF THE UPPER TROUGH. WITH THIS UPPER HIGH IN
PLACE...THE SEASONABLY COOL WEATHER CONTINUES FOR THE GREAT LAKES AND
THE OHIO VALLEY...WHILE IT WILL BE SWELTERING AND DRY OUT WEST.
THE MODELS ARE IN GOOD AGREEMENT...SO PRETTY MUCH WENT WITH THE MODEL
BLEND AND THEN MADE SOME CORRECTION DUE TO ELEVATION DIFFERENCES. ON
THE DAYS THUNDERSTORMS ARE FORECAST...THE STORMS WILL BE MOSTLY DURING THE
AFTERNOON AND EARLY EVENING.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 753 AM EDT SUN JUL 27 2014

A CLUSTER OF SHOWERS AND THUNDERSTORMS CONTINUES TO DEVELOP ACROSS
SOUTH CENTRAL INDIANA AND CENTRAL KY...MOVING EAST AND SOUTHEAST.
THESE STORMS HAVE SHOWN A DIMINISHING TREND AS THEY HEAD INTO THE
JACKSON CWA...BUT SOME LIGHTNING AND LIGHT RAIN SHOWERS ARE STILL
PRESENT ACROSS THE SOUTHWEST CWA. EXPECT SOME LIGHT RAIN AND MAYBE A
FEW LIGHTNING STRIKES AND RUMBLES OF THUNDER AT THE TAF SITES OVER
THE NEXT FEW HOURS. CIGS SEEM TO BE MAINTAINING VFR STATUS /OR
BORDERLINE MVFR/...AND RAIN SEEMS TO BE LIGHT ENOUGH THAT LITTLE
RESTRICTIONS TO VSBY ARE EXPECTED.

MAIN FOCUS FOR TAF PERIOD WILL BE THIS AFTERNOON. MODELS ARE STILL
POINTING AT AN EVENT THAT IS RARE FOR EASTERN KY IN JULY. LITTLE
CHANGES WERE MADE TO THE 06Z TAFS FOR THIS AFTERNOON AS THEY SEEM TO
HAVE A GOOD GENERAL IDEA ON THE POTENTIAL THREATS. EXPECTING MOSTLY
MVFR CIGS AND VSBY FOR THE AREA...HOWEVER SOME OF STRONGER STORMS
COULD BE CAPABLE OF DROPPING THE VSBY TO AROUND A MILE AND PRODUCE
WIND GUSTS OF 40 TO 50 KTS. THERE IS ALSO THE THREAT OF SOME LARGE
DAMAGING HAIL WITH ANY THUNDERSTORM THAT DEVELOPS...WHICH WAS
INCLUDED IN THE TAFS AS WELL. KEPT THE TEMPO GROUP IN THE TAFS TO
REFLECT THE MOST LIKELY TIMES THAT THE STORMS WILL BE IN THE
AREA...HOWEVER THUNDERSTORMS ARE POSSIBLE ANYTIME BY LATE THIS
MORNING AND THROUGH THIS EVENING. WE WILL CONTINUE TO MONITOR THE
DEVELOPING SITUATION AND MAKE UPDATES FOR THE TAF SITES AS NEEDED
ONCE STORMS BEGIN INITIATING.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HAL
LONG TERM...JJ
AVIATION...JMW
Hazardous weather outlook, Jul 27, 4:57 AM EDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
457 AM EDT SUN JUL 27 2014

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-281200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
457 AM EDT SUN JUL 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THERE IS A HIGH
POTENTIAL THAT THESE THUNDERSTORMS WILL BE STRONG TO SEVERE INTO
THIS EVENING. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS...LARGE HAIL...LOCALIZED FLASH FLOODING...AS WELL
AS ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING. BETTER
CHANCES OF THUNDERSTORMS WILL THEN OVERSPREAD ALL OF EASTERN KY
DURING THE DAY ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN ANY OCCURRENCES OF HAIL...DAMAGING
WIND GUSTS...AS WELL AS FLASH FLOODING THROUGH THIS EVENING.

JMW

In the hours before

Local storm report, Jul 27, 4:42 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
442 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND DMG     MOZELLE                 37.00N 83.40W
07/27/2014                   LESLIE             KY   911 CALL CENTER

            TREES DOWN.

&&

JVM
Local storm report, Jul 27, 4:43 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
443 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             BRONSTON                36.99N 84.62W
07/27/2014  E1.00 INCH       PULASKI            KY   PUBLIC

&&

JVM
Local storm report, Jul 27, 4:58 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
458 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             1 ENE NOLANSBURG        36.93N 83.15W
07/27/2014  E1.00 INCH       HARLAN             KY   TRAINED SPOTTER

&&

JVM
Local storm report, Jul 27, 5:01 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
501 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             ALPINE                  36.92N 84.52W
07/27/2014  E1.25 INCH       PULASKI            KY   PUBLIC

&&

JVM
Local storm report, Jul 27, 5:09 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
509 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             1 E STRUNK              36.63N 84.42W
07/27/2014  E2.75 INCH       MCCREARY           KY   911 CALL CENTER

            IN THE COMMUNITY OF MURPHY RIDGE.

&&

JVM
Local storm report, Jul 27, 5:10 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
510 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             1 E STRUNK              36.63N 84.42W
07/27/2014  E3.00 INCH       MCCREARY           KY   EMERGENCY MNGR

            IN THE COMMUNITY OF MARSH CREEK.

&&

JVM

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 10:24 AM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Lee, Owsley22 min
Jul 27, 12:06 PM EDTTornado WarningJKLEstill, Powell24 min
Jul 27, 12:13 PM EDTAreal Flood AdvisoryJKLEstill, Lee, Powell, Wolfe4 hr
Jul 27, 12:24 PM EDTSevere Thunderstorm WarningJKLEstill, Lee, Owsley, Powell, Wolfe51 min
Jul 27, 12:26 PM EDTSevere Thunderstorm WarningJKLMenifee, Powell, Wolfe23 min
Jul 27, 12:38 PM EDTTornado WarningJKLEstill, Lee37 min
Jul 27, 12:58 PM EDTAreal Flood AdvisoryJKLBreathitt4 hr
Jul 27, 1:03 PM EDTAreal Flood AdvisoryJKLBath, Montgomery4 hr
Jul 27, 1:04 PM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Lee, Magoffin, Owsley, Perry41 min
Jul 27, 1:14 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery46 min
Jul 27, 1:24 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Rockcastle51 min
Jul 27, 1:36 PM EDTAreal Flood AdvisoryJKLBreathitt, Knott, Perry5 hr
Jul 27, 1:52 PM EDTAreal Flood AdvisoryJKLBreathitt, Magoffin, Menifee, Morgan, Wolfe4 hr
Jul 27, 2:02 PM EDTTornado WarningJKLClay, Jackson, Laurel28 min
Jul 27, 2:03 PM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Owsley, Rockcastle4 hr
Jul 27, 2:05 PM EDTSevere Thunderstorm WarningJKLMagoffin, Menifee, Morgan, Wolfe25 min
Jul 27, 2:08 PM EDTSevere Thunderstorm WarningJKLKnott, Letcher, Perry52 min
Jul 27, 2:14 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne46 min
Jul 27, 2:17 PM EDTAreal Flood AdvisoryJKLLetcher3 hr
Jul 27, 2:24 PM EDTFlash Flood WarningJKLJackson, Laurel, Rockcastle4 hr
Jul 27, 2:28 PM EDTTornado WarningJKLWayne32 min
Jul 27, 2:30 PM EDTAreal Flood AdvisoryJKLMcCreary, Pulaski, Wayne, Whitley4 hr
Jul 27, 2:37 PM EDTTornado WarningJKLClay, Jackson, Laurel, Rockcastle38 min
Jul 27, 2:56 PM EDTTornado WarningJKLMcCreary, Wayne49 min
Jul 27, 2:59 PM EDTFlash Flood WarningJKLWayne4 hr
Jul 27, 3:11 PM EDTTornado WarningJKLClay, Jackson, Leslie, Perry34 min
Jul 27, 3:26 PM EDTTornado WarningJKLMcCreary, Whitley31 min
Jul 27, 3:28 PM EDTAreal Flood AdvisoryJKLClay, Harlan, Leslie, Letcher, Perry4 hr
Jul 27, 3:29 PM EDTSevere Thunderstorm WarningJKLPulaski46 min
Jul 27, 3:39 PM EDTTornado WarningJKLClay, Leslie51 min
Jul 27, 3:55 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Owsley50 min
Jul 27, 4:03 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne42 min
Jul 27, 4:05 PM EDTTornado WarningJKLClay, Jackson25 min
Jul 27, 4:11 PM EDTSevere Thunderstorm WarningJKLHarlan, Leslie, Letcher49 min
Jul 27, 4:15 PM EDTTornado WarningJKLHarlan, Leslie45 min
Jul 27, 4:19 PM EDTFlash Flood WarningJKLClay4 hr
Jul 27, 4:25 PM EDTTornado WarningJKLMcCreary, Pulaski, Wayne35 min
Jul 27, 4:30 PM EDTTornado WarningJKLClay, Leslie, Perry45 min
Jul 27, 4:36 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne, Whitley39 min
Jul 27, 4:52 PM EDTTornado WarningJKLMcCreary, Whitley38 min
Jul 27, 4:56 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne64 min
Jul 27, 5:05 PM EDTFlash Flood WarningJKLMcCreary, Pulaski, Wayne, Whitley6 hr
Jul 27, 5:12 PM EDTSevere Thunderstorm WarningJKLHarlan, Leslie, Letcher, Perry48 min
Jul 27, 5:27 PM EDTSevere Thunderstorm WarningJKLBell, Whitley41 min
Jul 27, 5:34 PM EDTAreal Flood AdvisoryJKLBell, Harlan, Knox, McCreary, Whitley3 hr
Jul 27, 7:24 PM EDTSevere Thunderstorm WarningJKLFleming, Rowan51 min

Nearby

Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.